Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 18, Issue 1, January–March 2018  pp. 181–186.

Extensions of Hardy-Type Inequalities for the Generalized Mehler–Fock Transform

Authors:  Yehao Shi (1)
Author institution:(1) Elementary Education College, Capital Normal University, Beijing 100048, China


The purpose of the paper is to improve Hardy-type inequalities for the generalized Mehler–Fock transform on the real Hardy space Hp, 0<p≤1.

2010 Math. Subj. Class. Primary: 44A20, 42A38; Secondary: 42B30, 43A90.

Keywords: Generalized Mehler–Fock transform, Hardy space, Hardy inequality.

Contents   Full-Text PDF